# SDR DALA2015030201930

- Difficulty date: March 1, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 696-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB REPAIR SPACER BETWEEN RT LONGERON 29 AND 28, STA 696 TO 747, TASK 53-122-02.  REMOVED, FABRICATED AND INSTALLED SPACER IAW SRM 51-30-05, 53-60-02, FIG 9 AND 51-10-03, PARA 14 AND 21.
